# SDR COMA0160632

- Difficulty date: August 20, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,177 hours, 15,809 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Trim Switch
- Part number: 3094334
- Part serial: NA
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5877. DURING CRUISE FLIGHT RECEIVED A STALL FAIL MESSAGE WHILE ABOVE STALL SPEED.REPLACED THE FLIGHT OFFICERS PITCH TRIM SWITCH.
